Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 155, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2014, 6:39 PM CDT for Custer County, Lincoln County, Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2014, 6:39 PM CDT (23:39 UTC)
- Expired
- Jun 20, 2014, 7:30 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Custer County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 83 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 6:50 PM CDT | TSTM WND GST 70 | 13 N Brady, NE | |
| Jun 20, 7:23 PM CDT | HAIL 2.75 | 22 S Arnold, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 641 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
246
WUUS53 KLBF 202339
SVRLBF
NEC041-111-210030-
/O.NEW.KLBF.SV.W.0155.140620T2339Z-140621T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 730 PM CDT
* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
NORTHEAST OF MAXWELL...AND MOVING EAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
ETNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4139 10023 4114 10001 4107 10038 4125 10050
TIME...MOT...LOC 2339Z 250DEG 11KT 4122 10034
HAIL...1.75IN
WIND...<50MPH
$$
STOPPKOTTE3 follow-up statements
622
WWUS53 KLBF 202357
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
657 PM CDT FRI JUN 20 2014
NEC041-111-210030-
/O.CON.KLBF.SV.W.0155.000000T0000Z-140621T0030Z/
CUSTER NE-LINCOLN NE-
657 PM CDT FRI JUN 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN AND WEST CENTRAL CUSTER COUNTIES UNTIL 730 PM CDT...
AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTH OF
BRADY...AND MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ETNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4139 10023 4114 10001 4107 10038 4125 10050
TIME...MOT...LOC 2357Z 269DEG 12KT 4122 10026
HAIL...1.50IN
WIND...60MPH
$$
STOPPKOTTE879
WWUS53 KLBF 210008
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
708 PM CDT FRI JUN 20 2014
NEC041-111-210030-
/O.CON.KLBF.SV.W.0155.000000T0000Z-140621T0030Z/
CUSTER NE-LINCOLN NE-
708 PM CDT FRI JUN 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN AND WEST CENTRAL CUSTER COUNTIES UNTIL 730 PM CDT...
AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTHEAST
OF BRADY...AND MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ETNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4139 10023 4114 10001 4107 10038 4125 10050
TIME...MOT...LOC 0009Z 269DEG 12KT 4121 10022
HAIL...1.50IN
WIND...70MPH
$$
STOPPKOTTE917 WWUS53 KLBF 210028 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 728 PM CDT FRI JUN 20 2014 NEC041-111-210037- /O.EXP.KLBF.SV.W.0155.000000T0000Z-140621T0030Z/ CUSTER NE-LINCOLN NE- 728 PM CDT FRI JUN 20 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN AND WEST CENTRAL CUSTER COUNTIES WILL EXPIRE AT 730 PM CDT/630 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...OTHER SEVERE THUNDERSTORM WARNINGS REMAIN IN EFFECT FOR PORTIONS OF LINCOLN AND CUSTER COUNTIES. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT. LAT...LON 4139 10023 4114 10001 4107 10038 4125 10050 TIME...MOT...LOC 0027Z 269DEG 12KT 4121 10014 $$ STOPPKOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:30 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 20, 6:30 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 630 PM CDT FRI JUN 20 2014 .SYNOPSIS... ISSUED AT 245 PM CDT FRI JUN 20 2014 UPPER CLOSED LOW OVER NORTHERN NORTH DAKOTA THIS MORNING. CLOSED LOW OVER THE GULF OF ALASKA AND CLOSED LOW OFF THE NORTHEAST CONUS. MAINLY ZONAL PATTERN OVER MOST OF THE LOWER 48. QUASI-STATIONARY BOUNDARY ACROSS MUCH OF THE CWA THIS AFTERNOON...WITH A REMNANT OUTFLOW BOUNDARY /FROM MORNING CONVECTION/ ACROSS SOUTHWEST NEBRASKA. NICE CU FIELD ALONG AND SOUTH OF THE BOUNDARY...WHERE MOISTURE IS POOLING...WITH DEW PTS IN THE 60S TO AROUND 70. SEVERE THUNDERSTORM WATCH HAS ALREADY BEEN ISSUED FOR MUCH OF THE CWA FOR THE REST OF THE AFTERNOON AND EVENING HOURS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 245 PM CDT FRI JUN 20 2014 TONIGHT WILL FOCUS ON SEVERE POTENTIAL. DEW PTS IN THE 60S TO AROUND 70 AND TEMPS IN THE 80S. CAP HAS FOR THE MOST PART BEEN ELIMINATED...WITH THUNDERSTORMS ALREADY STARTING TO FIRE. EXPECT THE COVERAGE TO EXPAND WITH THE SOUTHERN SANDHILLS TO KS INTO CENTRAL NEB THE AREA OF CONCERN. THE GREATEST THREAT IS HAIL AND WINDS...AS LL SHEAR IS MARGINAL FOR TORNADIC CELLS. AFTER MIDNIGHT THE STORMS WILL CONTINUE WITH THE HELP OF A LOW LEVEL JET...HOWEVER WITH THE LOSS OF HEAT...THE STORMS LIKELY NOT TO BE AS SEVERE. BOUNDARY CONTINUES TO BE A FACTOR IN THE MORNING...WITH ISOLATED THUNDERSTORMS STILL POSSIBLE...SIMILAR TO THIS MORNING. OUTFLOW BOUNDARIES FROM TONIGHTS CONVECTION WILL HAVE TO BE WATCHED AS THEY WILL PLAY INTO TOMORROW MORNING CONVECTION. SKIES SHOULD SEE SOME PEAKS OF SUN WITH HIGHS SIMILAR TO TODAY...WITH 80S TO AROUND 90. A COLD FRONT WILL ENTER IN FROM THE WEST FOR THE AFTERNOON...WITH THIS BOUNDARY TO BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOP...ALTHOUGH AHEAD OF THE FRONT WILL ALSO SEE SOME ISOLATED ACTIVITY. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 245 PM CDT FRI JUN 20 2014 UPPER LOW OVER SOUTH CENTRAL CANADA WILL CONTINUE TO AFFECT WEATHER OVER WESTERN NEBRASKA THROUGH THE WEEKEND. SATURDAY NIGHT COLD FRONT WILL MOVE INTO WESTERN NEBRASKA TO THE NORTHWEST AS SURFACE LOW OVER NORTHWEST KANSAS POOLS MOISTURE OVER WESTERN NEBRASKA. STRONG MID LEVEL WAVE MOVES THROUGH THE ZONAL FLOW AFTER 06Z. SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE DAY ON SUNDAY WITH STALLED OUT BOUNDARY LYING ACROSS WESTERN NEBRASKA. TEMPERATURE IN THE 70S AND 80S. BOUNDARY MOVING SOUTH AND EAST OF THE FORECAST AREA SUNDAY NIGHT AS COOLER AIR MOVES IN FROM THE NORTHWEST. MODELS DIFFER SOMEWHAT ON TIMING. STRONG MID LEVEL WAVE INTERACTS WITH FRONT SUNDAY NIGHT AND SOUTHWEST ZONES COULD AGAIN EXPERIENCE HEAVY RAIN. DEPENDING ON FRONTAL POSITIONS SUNDAY NIGHT POPS MAY HAVE TO BE DECREASED. RESIDUAL SHOWERS AND THUNDERSTORMS MONDAY WITH TEMPERATURES IN THE UPPER 60S TO MID 70S. PRECIPITATION ENDS MONDAY NIGHT WITH LOWS IN THE 50S COOL TUESDAY WITH HIGHS IN THE 70S AS TROUGH OF LOW PRESSURE ASSOCIATED WITH THE HUDSON BAY LOW PUSHES SOUTH ACROSS THE NORTHERN PLAINS. SCATTERED SHOWERS AND THUNDERSTORMS AGAIN ON WEDNESDAY AND HIGHS IN THE 80S WITH SCHC OF THUNDERSTORMS RETAINED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 629 PM CDT FRI JUN 20 2014 A CLUSTER OF THUNDERSTORMS IN CENTRAL AND SOUTHWEST NEBRASKA WILL MOVE INTO BBW 00-01Z. THIS CLUSTER OF STORMS IS LIKELY TO PRODUCE HAIL OF AT LEAST 3/4 INCH DIAMETER...POSSIBLY LARGER THAN AN INCH AND A HALF. IN THE REST OF THE AREA...ISOLATED THUNDERSTORMS WILL CONTINUE IN CENTRAL AND SOUTHWEST NEBRASKA UNTIL 06Z. STORMS IN NORTHWEST KANSAS WILL MOVE UP INTO SOUTHWEST NEBRASKA BETWEEN LXN AND LBF AROUND 02Z BUT...WITH COVERAGE LESS THAN 40 PERCENT... INCLUSION IN THE TERMINAL FORECAST FOR LBF IS NOT WARRANTED AT THIS TIME. THUNDERSTORMS ARE AGAIN EXPECTED SATURDAY AFTERNOON...STARTING WEST OF VTN-LBF 18-21Z AND SPREADING TO ANW-BBW 21-24Z. COVERAGE IS STILL EXPECTED TO BE LESS THAN 40 PERCENT...SO THEY WILL NOT BE INCLUDED IN THE TERMINAL FORECASTS FOR VTN OR LBF. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...POWER SHORT TERM...MASEK LONG TERM...POWER AVIATION...SPRINGER
Hazardous weather outlook, Jun 20, 3:13 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 313 PM CDT FRI JUN 20 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-212015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 313 PM CDT FRI JUN 20 2014 /213 PM MDT FRI JUN 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING INTO THE OVERNIGHT HOURS...GENERALLY ALONG AND EAST OF A LINE FROM OGALLALA TO AINSWORTH. SEVERE STORMS WILL BE POSSIBLE...MAINLY BEFORE MIDNIGHT...WITH THE MAIN THREAT TO BE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. LOCALIZED FLOODING WILL ALSO BE A CONCERN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RISK OF SEVERE WEATHER INCREASES SATURDAY AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORMS ARE EXPECTED TO FORM IN THE WEST AND NORTHWEST AND MOVE SOUTHEAST AND BECOME MORE NUMEROUS. LARGE HAIL...WIND DAMAGE...ISOLATED TORNADOES AND HEAVY RAINFALL ARE POSSIBLE. SEVERE WEATHER IS POSSIBLE AGAIN SUNDAY AFTERNOON AND EVENING. THE AREA OF CONCERN IS GENERALLY ALONG AND SOUTH OF A LINE FROM BROKEN BOW TO NORTH PLATTE AND IMPERIAL. LARGE HAIL...WIND DAMAGE AND HEAVY RAINFALL ARE POSSIBLE. THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY AND AT TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER IN SOME AREAS. CHECK LATER FORECASTS FOR DETAILS ON THESE POTENTIAL EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jun 20, 2:53 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
253 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 7 ENE ANSLEY 41.33N 99.26W
06/20/2014 E1.25 INCH CUSTER NE PUBLIC
&&
MARTINSpecial weather statement, Jun 20, 3:19 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 319 PM CDT FRI JUN 20 2014 NEZ038-202045- CUSTER NE- 319 PM CDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER COUNTY UNTIL 345 PM CDT... AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF MASON CITY...OR 23 MILES EAST OF BROKEN BOW...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN CUSTER COUNTY. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 301 AND 305. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 303 AND 308. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Special weather statement, Jun 20, 5:28 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 528 PM CDT FRI JUN 20 2014 NEZ037-059-202315- LINCOLN NE-LOGAN NE- 528 PM CDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND NORTHEASTERN LINCOLN COUNTIES UNTIL 615 PM CDT... AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHEAST OF NORTH PLATTE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... THE EASTERN PORTION OF THE CITY OF NORTH OF PLATTE...AND MAINLY RURAL AREAS OF EXTREME SOUTHERN LOGAN AND NORTHERN LINCOLN COUNTIES. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 179 AND 187. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 84 AND 107. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 5. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Local storm report, Jun 20, 5:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 7 ENE NORTH PLATTE 41.17N 100.65W
06/20/2014 E1.75 INCH LINCOLN NE PUBLIC
&&
MARTINSpecial weather statement, Jun 20, 6:33 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 633 PM CDT FRI JUN 20 2014 NEZ070-071-210015- FRONTIER NE-HAYES NE- 633 PM CDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAYES AND SOUTHWESTERN FRONTIER COUNTIES UNTIL 715 PM CDT... AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PALISADE...OR 15 MILES SOUTH OF HAYES CENTER...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLUEGILL HAVEN CAMPGROUND... QUICK... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 29 AND 36. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jun 20, 6:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
06/20/2014 E1.50 INCH LINCOLN NE TRAINED SPOTTER
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:48 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| Jun 20, 10:31 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 29 min |
| Jun 20, 2:27 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 48 min |
| Jun 20, 4:41 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 49 min |
| Jun 20, 5:40 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 35 min |
| Jun 20, 6:06 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 39 min |
| Jun 20, 6:19 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 41 min |
| Jun 20, 6:28 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 47 min |
| Jun 20, 6:50 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.